# SDR UVCA20110418001

- Difficulty date: April 18, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N705BB
- Make and model: Braero BAE125800A
- Aircraft serial: 258015
- Aircraft time: 9,685 hours, 5,716 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080005
- Part serial: Y10006
- Condition: Malfunctioned
- Location: Right
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT STARTER GENEREATOR WOULD NOT START.
